Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering with Crohn's, port cath fitted in chest that causes neck pain, on infliximab, have continuous periods. Help?

Hello I am a 29 year old female about 9 and half stone 5ft 7 and I have severe chrons disease that has been diagnosed for about 8 years i have had 2 operations to remove part of my bowel, i am on six weekly infliximab infusions and have just been put on mercaptorpurine 100mg a day I am also a prolific methadrone user not methadone methadrone and although my periods have always been weird I spend 60% on my periods increased bleeding unbearable pain and i will just finish then take methadrone and then about 36 hours later begin a new period i also have a port cath fitted in the left of my chest and it hurts and pinches up my neck hurts when I move and when i breathe a lot i want to know how the meth is affecting me i know it must have given me brain damage as i am not right anymore and never will be and i want to know why i am taking chemo pills when i dont have leukemia? Please if your there i didnt know you had to pay and i cant afford it i dont have a credit or debit card please if your there please email it to me anyway i beg you? YYYY@YYYY i am also bleeding from my back passage
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

These may be chemotherapeutic drugs but these antimetabolite drugs have beneficial role in management of crohns disease.
Rest be assured , just follow the advise of your physician

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor